# SDR COMA0670223

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 8,066 hours, 5,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03253H3903
- Condition: Failed
- Location: Cockpit
- Part time: 8,062 hours, 5,868 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5465 - FLYING AT FL340 RIGHT SIDE FRONT WINDSHIELD CRACKED.  REMOVED AND REPLACED RIGHT WINDSHIELD.
